Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 59, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 22, 2011, 7:35 PM CDT for Fulton County, Schuyler County, Illinois. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2011, 7:35 PM CDT (00:35 UTC)
- Expired
- Apr 22, 2011, 8:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fulton County, IL, Schuyler County, IL
The radar
The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 461 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 411 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
764
WUUS53 KILX 230035
SVRILX
ILC057-169-230115-
/O.NEW.KILX.SV.W.0059.110423T0035Z-110423T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
735 PM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FULTON COUNTY IN WEST CENTRAL ILLINOIS...
SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 815 PM CDT.
* AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
WEST OF RUSHVILLE...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
RUSHVILLE...LEWISTOWN...LITTLETON...BROWNING...ASTORIA...VERMONT...
IPAVA...CUBA...RAY...BLUFF CITY...TABLE GROVE...MARBLETOWN...
BERNADOTTE...MARIETTA...DUNCAN MILLS...SMITHFIELD...ELLISVILLE...
BRYANT...LIVERPOOL AND LITTLE AMERICA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4014 9079 4029 9068 4029 9045 4058 9046
4070 9036 4041 8997 4037 9005 4033 9005
4017 9023 4002 9064 4005 9068 4007 9068
4008 9071 4010 9071 4010 9074
TIME...MOT...LOC 0035Z 231DEG 50KT 4014 9064
WIND...HAIL 60MPH 1.00IN
$$
AUTEN2 follow-up statements
007
WWUS53 KILX 230059
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
759 PM CDT FRI APR 22 2011
ILC169-230109-
/O.CAN.KILX.SV.W.0059.000000T0000Z-110423T0115Z/
SCHUYLER IL-
759 PM CDT FRI APR 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR SCHUYLER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4034 9045 4058 9046 4070 9036 4041 8997
4037 9005 4033 9005 4024 9015
TIME...MOT...LOC 0059Z 231DEG 52KT 4037 9026
$$
ILC057-230115-
/O.CON.KILX.SV.W.0059.000000T0000Z-110423T0115Z/
FULTON IL-
759 PM CDT FRI APR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FULTON COUNTY
UNTIL 815 PM CDT...
AT 755 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
IPAVA...OR 10 MILES SOUTHWEST OF LEWISTOWN...MOVING NORTHEAST AT 60
MPH.
LOCATIONS IMPACTED INCLUDE...
LEWISTOWN...CUBA...DUNCAN MILLS...SMITHFIELD...ELLISVILLE...
BRYANT...LIVERPOOL AND LITTLE AMERICA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4034 9045 4058 9046 4070 9036 4041 8997
4037 9005 4033 9005 4024 9015
TIME...MOT...LOC 0059Z 231DEG 52KT 4037 9026
WIND...HAIL 60MPH 1.00IN
$$
AUTEN430
WWUS53 KILX 230115
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
815 PM CDT FRI APR 22 2011
ILC057-230126-
/O.EXP.KILX.SV.W.0059.000000T0000Z-110423T0115Z/
FULTON IL-
815 PM CDT FRI APR 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR FULTON COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4034 9045 4058 9046 4070 9036 4041 8997
4037 9005 4033 9005 4024 9015
TIME...MOT...LOC 0059Z 231DEG 52KT 4037 9026
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:40 PM CDT, 55 minutes earlier.
Area forecast discussion, Apr 22, 6:40 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 640 PM CDT FRI APR 22 2011 .DISCUSSION... ISSUED 215 PM CDT FRI APR 22 2011 ACTIVE WEATHER PATTERN TO CONTINUE INTO AT LEAST THE MIDDLE OF NEXT WEEK WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS. PRIMARY THREAT FOR EXCESSIVE RAINFALL WILL SHIFT INTO SOUTHEAST ILLINOIS TONIGHT AS THE COLD FRONT...CURRENTLY OVER EAST CENTRAL IOWA...BECOMES PARALLEL TO THE UPPER FLOW. WILL HOLD ON TO THE CURRENT FLASH FLOOD WATCH FOR THE SOUTHEAST THIRD INTO EARLY SATURDAY AFTERNOON. SHORT TERM...TONIGHT THROUGH MONDAY NIGHT UPPER LEVEL WAVE AND ASSOCIATED COLD FRONT MAKING GOOD PROGRESS TO THE EAST AND IS EXPECTED TO PUSH INTO SOUTHEAST ILLINOIS BY LATE TONIGHT. BIG QUESTION IS WHETHER ADDITIONAL CONVECTION MAY DEVELOP AHEAD OF THE COLD FRONT LATER THIS AFTERNOON AND EVENING. SHORT TERM MODELS...ALONG WITH THE HI-RES NMM AND ARW MODELS INDICATE ADDITIONAL CONVECTION WILL FORM ALONG THE COLD FRONT AND SWEEP ACRS THE AREA DURING THE EVENING. ENOUGH LOW LEVEL CONVERGENCE ALONG THE APPROACHING SURFACE WAVE AND FRONTAL BOUNDARY SHOULD BE ABLE TO SUPPORT SOME CONVECTION ACRS THE AREA THIS EVENING WITH AN OVERALL SHIFT OF THE STORMS INTO THE SOUTHEAST. FRONT SHOULD BECOME STATIONARY ALONG OR JUST SOUTH OF INTERSTATE 70 WITH A VERY FAVORABLE SETUP FOR EXCESSIVE RAINFALL ALONG THE FRONTAL BOUNDARY LATE TONIGHT INTO SATURDAY MORNING...WITH A CHANCE FOR ADDITIONAL STORMS ACRS THE SE LATE SATURDAY NIGHT INTO SUNDAY. FURTHER NORTHWEST...POPS WILL BE TRIMMED AS SOMEWHAT DRIER AIF FILTERS IN BEHIND THE COLD FRONT LATE TONIGHT AND MOST OF SATURDAY. STILL APPEARS THE BETTER RAIN CHANCES WILL BE ALONG OR SOUTH OF INTERSTATE OF 72 LATE SATURDAY INTO SUNDAY MRNG BUT WILL CARRY SOME LOW CHANCE POPS FURTHER NORTH. LATEST 12Z ECMWF SUGGESTS A NORTHWARD PUSH TO THE FRONTAL BOUNDARY OVER SE IL LATE SUNDAY INTO EARLY MONDAY AS ANOTHER SIGNIFICANT UPPER LEVEL WAVE PUSHES INTO THE PLAINS. AS A RESULT...WILL CONTINUE WITH THE HIGH CHANCE POPS NORTH AND LIKELY SOUTH FOR LATER SUNDAY INTO EARLY MONDAY. SURFACE WAVE WILL SHIFT NORTHEAST INTO CENTRAL ILLINOIS ON MONDAY WITH ALL AREAS EXPERIENCING HIGH CHANCE/LIKELY POPS ON MONDAY AND MONDAY NIGHT. LONG TERM...TUESDAY THROUGH FRIDAY VERY ACTIVE WEATHER PATTERN TO HOLD ACRS THE AREA AT LEAST THROUGH MID WEEK WITH ADDITIONAL SHORTWAVE ENERGY FORECAST TO PUSH ACRS THE REGION LATE TUESDAY THROUGH WEDNESDAY NIGHT. ADDITIONAL SIGNIFICANT RAINFALL WILL BE LIKELY WITH THIS WAVE WITH MODELS INDICATING A SLOWER PROGRESSION ACRS THE MIDWEST...WHICH WILL KEEP AT LEAST SLIGHT CHANCE POPS GOING INTO WEDNESDAY NIGHT. LARGE CLOSED LOW EXPECTED TO SLOWLY DRIFT EWD ACRS THE GREAT LAKES FOR THE REMAINDER OF THE FORECAST PERIOD KEEPING TEMPS AT BIT BELOW NORMAL FOR THE END OF THE WEEK. SMITH && .AVIATION... ISSUED 640 PM CDT FRI APR 22 2011 LOW PRESSURE...CURRENTLY CENTERED NEAR KUIN...WILL TRACK NORTHEAST INTO THE GREAT LAKES BY 12Z SATURDAY. THIS TRACK WILL PULL A COLD FRONT THROUGH THE CENTRAL ILLINOIS TERMINALS TONIGHT. HOWEVER...UNTIL FROPA...IFR CIGS ALONG WITH SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE ANTICIPATED. ONLY INCLUDED A TEMPO FOR THUNDER AT THE FURTHER SOUTH KSPI/KDEC TERMINALS WHERE THEY WILL GET INTO THE WARMER AIR TO THE SOUTH OF THE SURFACE LOW. SOUTH SOUTHEAST WINDS AHEAD OF THE FRONT WILL TREND WESTERLY WITH FROPA...WITH CIGS CLIMBING TO VFR. VFR CONDITIONS AND GUSTY WESTERLY WINDS ARE ANTICIPATED SATURDAY BEHIND THE SYSTEM. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR ILZ054>057- 061>063-066>068-071>073. &&
Hazardous weather outlook, Apr 22, 3:25 PM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 325 PM CDT FRI APR 22 2011 ILZ054>057-061>063-066>068-071>073-232030- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 325 PM CDT FRI APR 22 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT PERIODS OF RAIN AND THUNDERSTORMS WILL CONTINUE TONIGHT. FLASH FLOODING WILL BE POSSIBLE ALONG WITH THE CONTINUED RIVER FLOODING AS RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE LIKELY. SEVERE STORMS WITH HAIL WILL ALSO BE POSSIBLE LATER THIS EVENING. SEVERE WEATHER THREATS WITH THE SECOND PERIOD OF STORMS WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE STORMY WEATHER WILL CONTINUE THROUGH AT LEAST NEXT TUESDAY AS A STATIONARY FRONT SLOWLY MOVES BACK AND FORTH THROUGH THE STATE. RIVER FLOODING WILL REMAIN LIKELY...AND A PERIOD OR TWO OF SEVERE STORMS WILL ALSO BE POSSIBLE. KEEP TUNED TO LATER FORECASTS AS THE SEVERE WEATHER SITUATION BECOMES BETTER DEFINED FOR EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING. ILZ027>031-036>038-040>053-232030- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL- MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT- STARK-TAZEWELL-VERMILION-WOODFORD- 325 PM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SECOND ROUND OF THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE THROUGH CENTRAL ILLINOIS. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THIS ACTIVITY IN THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE STORMY WEATHER WILL CONTINUE THROUGH AT LEAST NEXT TUESDAY AS A STATIONARY FRONT SLOWLY MOVES BACK AND FORTH THROUGH THE STATE. RIVER FLOODING WILL REMAIN LIKELY...AND A PERIOD OR TWO OF SEVERE STORMS WILL ALSO BE POSSIBLE. KEEP TUNED TO LATER FORECASTS AS THE SEVERE WEATHER SITUATION BECOMES BETTER DEFINED FOR EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING. HJS
In the hours before
Local storm report, Apr 22, 1:54 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
154 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLOOD 2 NW FRANKLIN 39.64N 90.07W
04/22/2011 MORGAN IL LAW ENFORCEMENT
2 TO 3 FEET OF WATER OVER ROAD.
&&
JRPLocal storm report, Apr 22, 2:43 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
243 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
04/22/2011 M1.69 INCH LAWRENCE IL CO-OP OBSERVER
SINCE 7 CDT
&&
BOUSLEYLocal storm report, Apr 22, 3:03 PM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HEAVY RAIN ASTORIA 40.23N 90.36W
04/22/2011 M1.16 INCH FULTON IL MESONET
STORM TOTAL. SWOP REPORT.
&&
BOUSLEYLocal storm report, Apr 22, 3:06 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
306 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN 3 S GREENVIEW 40.04N 89.74W
04/22/2011 M1.16 INCH MENARD IL MESONET
SINCE 0915 THIS MORNING.
1200 PM FLOOD 2 NW FRANKLIN 39.64N 90.07W
04/22/2011 MORGAN IL LAW ENFORCEMENT
2 TO 3 FEET OF WATER OVER ROAD.
1213 PM FLOOD 1 S ATHENS 39.95N 89.72W
04/22/2011 MENARD IL EMERGENCY MNGR
2 TO 4 INCHES OF WATER OVER POST ROAD AND RISING.
1219 PM HEAVY RAIN MORTON 40.61N 89.47W
04/22/2011 M1.36 INCH TAZEWELL IL MESONET
PAST 24 HOURS.
1243 PM HEAVY RAIN GALESBURG 40.95N 90.38W
04/22/2011 M1.40 INCH KNOX IL MESONET
PAST 24 HOURS.
0100 PM HEAVY RAIN 2 W RIVERTON 39.85N 89.58W
04/22/2011 M0.90 INCH SANGAMON IL MESONET
RAIN FALL SINCE 7 AM.
0105 PM TSTM WND DMG 8 SSW NEWTON 38.88N 88.22W
04/22/2011 JASPER IL EMERGENCY MNGR
CAMPING TRAILER BLOWN OVER...AT KUHLS CAMPGROUND.
0105 PM TSTM WND DMG 3 W INGAHAM 38.83N 88.39W
04/22/2011 CLAY IL EMERGENCY MNGR
ONE FOOT WIDE TREE...OVER ROAD...INGAHAM ROAD AND ONE AND
ONE HALF MILES EAST OF DETRICH BLACKTOP.
0110 PM HAIL NEWTON 38.99N 88.16W
04/22/2011 M1.00 INCH JASPER IL CO-OP OBSERVER
0127 PM HAIL 10 W BIRDS 38.84N 87.86W
04/22/2011 M1.00 INCH LAWRENCE IL EMERGENCY MNGR
0130 PM HAIL CLAY CITY 38.69N 88.35W
04/22/2011 M1.75 INCH CLAY IL TRAINED SPOTTER
0130 PM TSTM WND GST CLAY CITY 38.69N 88.35W
04/22/2011 M60.00 MPH CLAY IL TRAINED SPOTTER
0140 PM NON-TSTM WND GST 1 N LAWRENCEVILLE 38.74N 87.69W
04/22/2011 M60.00 MPH LAWRENCE IL CO-OP OBSERVER
0140 PM HAIL 1 N LAWRENCEVILLE 38.74N 87.69W
04/22/2011 M1.00 INCH LAWRENCE IL CO-OP OBSERVER
0240 PM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
04/22/2011 M1.69 INCH LAWRENCE IL CO-OP OBSERVER
SINCE 7 CDT
0253 PM HEAVY RAIN ASTORIA 40.23N 90.36W
04/22/2011 M1.16 INCH FULTON IL MESONET
STORM TOTAL. SWOP REPORT.
&&
BOUSLEYLocal storm report, Apr 22, 5:07 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
507 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 2 N WENDELIN 38.86N 88.28W
04/22/2011 JASPER IL EMERGENCY MNGR
*** 1 INJ *** 4 CAMPING TRAILERS BLOWN OVER AT KUHLS
CAMPGROUND...TREE FELL ON ONE CAMPER AND CUT IT IN HALF.
CORRECTED LOCATION.
&&
AJLocal storm report, Apr 22, 5:30 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
530 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 2 N WENDELIN 38.86N 88.28W
04/22/2011 JASPER IL EMERGENCY MNGR
PART OF METAL ROOF BLOWN OFF HOUSE.
0110 PM TSTM WND DMG 5 S NEWTON 38.92N 88.16W
04/22/2011 JASPER IL EMERGENCY MNGR
TREE DOWN, DAMAGED PART OF A TRAILER HOME.
0110 PM HAIL 5 S NEWTON 38.92N 88.16W
04/22/2011 E1.00 INCH JASPER IL EMERGENCY MNGR
NICKEL TO QUARTER SIZED HAIL.
&&
AJThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 8:14 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Peoria | 31 min |
| Apr 22, 10:17 PM CDT | Flash Flood Warning | ILX | Clay, Crawford, Effingham, Jasper | 5 hr |
| Apr 22, 10:41 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 21 min |
| Apr 23, 11:09 AM CDT | River Flood Warning | ILX | Marshall, Putnam | 15 days |
| Apr 23, 11:09 AM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 19 days |
| Apr 23, 11:43 AM CDT | River Flood Warning | ILX | Cass, Mason | 9 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.